# SDR SWAA2025030692222

- Difficulty date: February 1, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD AFT CORNER SCUFF PLATE CRACKED<[01] PROCURED SCUFF PLATE P/N 141A8431-3 LOT: 1594959-1. IAW IPC 53-13-00-13;[02] VERIFIED CORRECTIVE ACTION
